# SDR DXTA2024123101761

- Difficulty date: December 29, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0160
- Aircraft time: 6,201 hours, 4,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: S25655
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER THE LAV AND BY YOUR FEET ON THE LAV AND THE EXIT SIGN BEHIND SEAT 7 FAILED PREFLIGHT TEST (ARMED AND BATTERIES OFF). PERFORMED QRH PROCEDURE (CHARGED TWICE) AND THEY STILL FAILED. IN THE "ON" POSITION, NO EMERGENCY LIGHTS ILLUMINATED. CORRECTIVE ACTION: REPLACED FUSE. OPS CHECK GOOD. IAW CE-680A AMM 33-50-06 AND TC-FLT-33-1001.
